# SDR AWXA200301368

- Difficulty date: October 20, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK A .3125 INCH CRACK WAS FOUND ON AFT SIDE OF R-1 DOOR INBOARD OF THE 3RD AFT STOP FITTING FROM THE BOTTOM BS 327, STR 14 RT.  MAINTENANCE CUT OUT DAMAGE ON AFT SIDE OF R-1 DOOR 3RD AFT STOP FITTING FROM THE BOTTOM BS 327, STR 14 RT; FABRICATED A FILLER & DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-02 FIG 13 PG 1.
